Alert archive / North Carolina / Flash Flood Warnings in 2022

Flash Flood Warning 33, NWS Raleigh, NC

August 11, 20224 counties in North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 11, 2022, 10:11 PM EDT for 4 counties in North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2022, 10:11 PM EDT (02:11 UTC)
Expired
Aug 12, 2022, 1:15 AM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Harnett County, NC, Johnston County, NC, Sampson County, NC, Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 52 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 2.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2022-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2022-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1657 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

749 
WGUS52 KRAH 120211
FFWRAH
NCC085-101-163-191-120515-
/O.NEW.KRAH.FF.W.0033.220812T0211Z-220812T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1011 PM EDT Thu Aug 11 2022

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  East Central Harnett County in central North Carolina...
  Southern Johnston County in central North Carolina...
  Northeastern Sampson County in central North Carolina...
  Wayne County in central North Carolina...

* Until 115 AM EDT.

* At 1011 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 4 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Goldsboro, Mount Olive, Dunn, Benson, Walnut Creek, Four Oaks, 
  Newton Grove, Seven Springs, Grantham, Mar-Mac, Brogden, Elroy and 
  Cliffs Of The Neuse State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3548 7858 3547 7845 3542 7832 3543 7797
      3542 7782 3538 7780 3534 7782 3518 7783
      3516 7788 3515 7789 3517 7793 3517 7797
      3519 7802 3518 7808 3519 7816 3518 7816
      3517 7816 3524 7843 3531 7863 3544 7863

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

28
2 follow-up statements
135 
WGUS72 KRAH 120300
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
1100 PM EDT Thu Aug 11 2022

NCC085-101-163-191-120515-
/O.CON.KRAH.FF.W.0033.000000T0000Z-220812T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-Johnston NC-Sampson NC-Wayne NC-
1100 PM EDT Thu Aug 11 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FRIDAY FOR 
EAST CENTRAL HARNETT, SOUTHERN JOHNSTON, NORTHEASTERN SAMPSON AND 
WAYNE COUNTIES...

At 1100 PM EDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 2 and 3 inches of rain 
have fallen. Additional rainfall amounts of 2 to 3 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Goldsboro, Mount Olive, Dunn, Benson, Walnut Creek, Four Oaks, 
  Newton Grove, Seven Springs, Grantham, Mar-Mac, Brogden, Elroy and 
  Cliffs Of The Neuse State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3548 7858 3547 7845 3542 7832 3543 7797
      3542 7782 3538 7780 3534 7782 3518 7783
      3516 7788 3515 7789 3517 7793 3517 7797
      3519 7802 3518 7808 3519 7816 3518 7816
      3517 7816 3524 7843 3531 7863 3544 7863

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

28
155 
WGUS72 KRAH 120511
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
111 AM EDT Fri Aug 12 2022

NCC085-101-163-191-120521-
/O.EXP.KRAH.FF.W.0033.000000T0000Z-220812T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-Johnston NC-Sampson NC-Wayne NC-
111 AM EDT Fri Aug 12 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 115 AM EDT EARLY THIS MORNING 
FOR EAST CENTRAL HARNETT, SOUTHERN JOHNSTON, NORTHEASTERN SAMPSON 
AND WAYNE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3548 7858 3547 7845 3542 7832 3543 7797
      3542 7782 3538 7780 3534 7782 3518 7783
      3516 7788 3515 7789 3517 7793 3517 7797
      3519 7802 3518 7808 3519 7816 3518 7816
      3517 7816 3524 7843 3531 7863 3544 7863

$$

CBL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 8:05 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Aug 11, 8:05 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
805 PM EDT Thu Aug 11 2022

.SYNOPSIS...
A cold front will approach from the northwest today and move slowly
southeast through central North Carolina tonight through early
Friday. Canadian high pressure will follow and extend across the Mid-
Atlantic through the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 254 PM Thursday...

Low/mid level cloud cover has dissipated some this afternoon mainly
across the central/western Piedmont. Further south, a few isolated
showers and storms developed in Cumberland/Sampson county associated
with an exiting mid-level vort max. Upstream convection has also
developed across the southern Appalachians and northward into
central VA ahead of the southward advancing cold front. While cloud
cover has limited destablization some, high PWAT (~2 in) and some
instability (MLCAPE of ~1000 J/kg) should help to maintain upstream
convection and aid in the spread of additional scattered showers and
storms from the NW to SE this afternoon through tonight. Severe
weather is not expected, but brief periods of heavy downpours/gusty
winds may accompany any stronger/taller storm.

Recent CAM runs continue to simulate a re-development of
showers/storms across the south overnight (after ~06Z) as the main
trough and associated height falls/increasing divergence advects
into the southeast. Confidence in coverage is still a bit low given
the unfavorable timing of the upper-trough/sfc cold front. As such,
decided to maintain just chance POPs across the south through Friday
morning. Otherwise, lows tonight will drop into the upper 60s across
the north, to lower 70s across the southeast.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 300 PM Thursday...

By Friday morning, a secondary cold front will be moving across the
region, and will dig southeast out of central NC by late afternoon.
The associated upper trough will closely follow the front late
Friday as it moves northwest to southeast across the state. The
precipitable water gradient will range from just over 1" across the
Triad to near 2" along the coast. Heavy rain is likely along the
Coastal Plain and Sandhills where the higher PW values lie,
otherwise conditions are not expected to be conducive for severe
weather at this time. A strong storm or two is possible closer to
the SC border where 0-6km shear increases to near 40 kt and MUCAPE
increases to near 2000 J/kg. By late Friday evening, all convection
should have diminished or moved out of the area. Afternoon highs
will continue on the downward trend as cooler and drier air filters
in advected behind the front. Highs will range from the low 80s N to
mid-80s S. Lows in the upper 50s for parts of the Piedmont are
looking more likely Friday night, with areas elsewhere dipping into
the low 60s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 330 PM Thursday...

Surface high pressure will build from the OH Valley south across the
Blue Ridge over the weekend, maintaining the cooler and drier
airmass across central NC. Skies will be mostly clear Saturday
through early Sunday. Northwest flow aloft will continue through the
weekend, with the trough across the Northeast creating heights aloft
2 standard deviations below normal over NC. Highs in the 80s
Saturday will only increase a degree or two on Sunday. Lows Saturday
night will be a degree or two lower than Friday night, with a few
more areas in the upper 50s, and remaining locations in the low 60s.

An upper-low will dive south into NY/PA by early next week, with
several disturbances moving around the low and across the Mid-
Atlantic/NC through the period. This low will maintain northwesterly
flow aloft across central NC and also be around 2 standard
deviations below normal. The first upper trough will increase
precipitation chances across our area late Sunday. Another cold
front may move across the region on Monday in addition to another
upper trough, helping to increase precipitation chances then and
continue to filter in cooler and less humid air across the region
through mid-next week. Diurnal showers/storms may develop Tue-Thu,
however several ensembles show dry weather across the area through
the period, and the forecast may trend more dry if this continues.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 805 PM Thursday...

Outside of RWI, VFR conditions are expected to start the TAF period.
A line of showers and storms ahead of a southward moving cold front
has pushed through GSO/INT and will shortly move through RDU. These
storms are expected to impact RWI between 00Z and 02Z, with gusty
winds and IFR conditions likely. Upstream satellite and radar data
indicate that the best storm activity resides along the Coastal
Plain, with little upstream development north/northwest of FAY. While
cannot rule out some storms at FAY between 00Z and 04Z, confidence
has become low in regards to whether storms will form to impact this
terminal. With that said, any storm activity which could develop
will wane after 04Z as the atmosphere stabilizes. The surface cold
front will move through the TAF sites between ~10 and 16Z, resulting
in winds becoming northeasterly Fri afternoon. A deep upper trough
will also result in a period of showers and IFR/MVFR conditions over
the southern TAF sites (RDU/RWI/FAY). The greatest potential for IFR
conditions will be at FAY, where prevailing showers are likely Fri
morning. Showers will trend toward VCSH in the afternoon. Cannot
rule out some isolated storms at FAY/RWI in the afternoon/evening,
but confidence on this is low at the moment.

Outlook: Periods of MVFR/IFR showers across RDU/RWI/FAY will give
way to drier VFR conditions at all terminals Fri evening. There
could be a few isolated storms at FAY/RWI Fri afternoon. VFR
conditions will prevail Sat and Sun. Another cold front is forecast
to approach Mon/Tue, which may bring sub-VFR conditions in possible
showers/storms.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...Luchetti
SHORT TERM...JJT
LONG TERM...JJT
AVIATION...Kren/Luchetti
Hazardous weather outlook, Aug 11, 5:18 AM EDT, 16 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
518 AM EDT Thu Aug 11 2022

NCZ007>011-021>028-038>043-073>078-083>086-088-089-121000-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
518 AM EDT Thu Aug 11 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 11, 8:22 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
822 PM EDT Thu Aug 11 2022

NCZ027-028-043-120100-
Edgecombe NC-Nash NC-Wilson NC-
822 PM EDT Thu Aug 11 2022

...A strong thunderstorm will impact portions of southern Nash,
southwestern Edgecombe and Wilson Counties through 900 PM EDT...

At 821 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bailey, or 19 miles south of Nashville, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph, heavy rain and dangerous cloud
         to ground lightning.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rocky Mount, Tarboro, Nashville, Wilson, Elm City, Dortches, Bailey,
Sharpsburg, Pinetops and Spring Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3573 7758 3557 7782 3559 7782 3558 7796
      3563 7813 3571 7817 3600 7809 3599 7753
TIME...MOT...LOC 0021Z 287DEG 17KT 3571 7807

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

77
Local storm report, Aug 11, 8:24 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
824 PM EDT THU AUG 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     FLASH FLOOD      1 NNW RALEIGH           35.84N 78.67W
08/11/2022                   WAKE               NC   LAW ENFORCEMENT

            FLOODING CAUSED A CLOSURE OF THE LEFT LANE
            ON THE WESTBOUND SIDE OF GLENWOOD AVE AND
            I-440 IN RALEIGH.

&&

JD
Special weather statement, Aug 11, 8:40 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
840 PM EDT Thu Aug 11 2022

NCZ078-120115-
Wayne NC-
840 PM EDT Thu Aug 11 2022

...Strong thunderstorms will impact portions of northeastern Wayne
County through 915 PM EDT...

At 840 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Jason to near Goldsboro to
13 miles north of Mount Olive. Movement was east at 20 mph.

HAZARD...Winds in excess of 30 mph, heavy rainfall, and dangerous
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Goldsboro, Walnut Creek, Pikeville, Mar-Mac, Brogden, Elroy and
Cliffs Of The Neuse State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3534 7782 3523 7783 3531 7813 3540 7815
      3549 7805 3553 7792 3553 7782 3543 7783
      3540 7780 3538 7780
TIME...MOT...LOC 0040Z 270DEG 16KT 3548 7783 3539 7800 3538 7812

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Kren
Special weather statement, Aug 11, 9:19 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
919 PM EDT Thu Aug 11 2022

NCZ042-077-078-089-120215-
Johnston NC-Sampson NC-Harnett NC-Wayne NC-
919 PM EDT Thu Aug 11 2022

...A strong thunderstorm will impact portions of southwestern Wayne,
northwestern Sampson, east central Harnett and southern Johnston
Counties through 1015 PM EDT...

At 919 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dunn, or 12 miles southeast of Lillington, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph, dangerous lightning, and heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dunn, Benson, Erwin, Coats, Newton Grove, Hobbton and Spivey's
Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3519 7851 3530 7873 3542 7867 3542 7840
      3536 7817 3524 7819 3514 7826
TIME...MOT...LOC 0119Z 284DEG 21KT 3532 7862

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kren
Local storm report, Aug 11, 9:20 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
920 PM EDT THU AUG 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLASH FLOOD      2 SE RALEIGH            35.80N 78.62W
08/11/2022                   WAKE               NC   NWS EMPLOYEE

            ABOUT A FOOT OF WATER ON THE ROAD AT
            ATLANTIC AVE AND HODGES ST, AS WELL AS AT
            ATLANTIC AVE AND CAPITAL BLVD. THIS REDUCED
            CAPITAL BLVD DOWN TO JUST ONE PASSABLE LANE,
            WITH THE RIGHT AND LEFT LANES CLOSED.

&&

JD
Special weather statement, Aug 11, 9:35 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
935 PM EDT Thu Aug 11 2022

NCZ075>077-088-120230-
Lee NC-Harnett NC-Moore NC-Cumberland NC-
935 PM EDT Thu Aug 11 2022

...Strong thunderstorms will impact portions of northeastern Moore,
Harnett, north central Cumberland and Lee Counties through 1030 PM
EDT...

At 935 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Pope AFB to 7 miles south of
Sanford to 6 miles northeast of Carthage. Movement was east at 20
mph.

HAZARD...Winds in excess of 30 mph, dangerous lightning, and heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sanford, Lillington, Carthage, Erwin, Coats, Broadway, Vass, Cameron,
Lemon Springs and Gum Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3527 7933 3543 7949 3550 7934 3551 7895
      3545 7864 3537 7865 3522 7880 3519 7884
      3521 7898
TIME...MOT...LOC 0135Z 262DEG 18KT 3534 7903 3537 7916 3542 7933

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Kren

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:20 PM EDTSpecial Weather StatementRAHJohnston40 min
Aug 11, 8:22 PM EDTSpecial Weather StatementRAHEdgecombe, Nash, Wilson38 min
Aug 11, 8:40 PM EDTSpecial Weather StatementRAHWayne35 min
Aug 11, 9:19 PM EDTSpecial Weather StatementRAHJohnston56 min
Aug 11, 9:35 PM EDTSpecial Weather StatementRAHHarnett, Lee55 min
Aug 11, 9:44 PM EDTAreal Flood AdvisoryRAHJohnston, Wayne75 min
Aug 11, 10:28 PM EDTSpecial Weather StatementRAHGuilford62 min
Aug 11, 10:32 PM EDTSpecial Weather StatementRAHJohnston, Wayne43 min
Aug 11, 11:34 PM EDTFlash Flood Warning Considerable damage threatRAHJohnston, Wayne3 hr
Aug 12, 12:10 AM EDTFlash Flood Warning Considerable damage threatRAHJohnston, Wake78 min
Aug 12, 6:13 AM EDTSpecial Weather StatementRAHHarnett62 min
Aug 12, 7:02 AM EDTAreal Flood AdvisoryRAHJohnston, Wake, Wilson4 hr
Aug 12, 8:12 AM EDTAreal Flood AdvisoryRAHHarnett, Lee, Moore3 hr
Aug 12, 8:26 AM EDTAreal Flood AdvisoryRAHJohnston, Wayne, Wilson3 hr
Aug 12, 9:25 AM EDTAreal Flood AdvisoryRAHFranklin, Nash, Wilson94 min
Aug 12, 9:33 AM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Moore, Sampson3 hr
Aug 12, 11:53 AM EDTAreal Flood AdvisoryRAHSampson112 min

Nearby

Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.